# SDR UALA2011121506881

- Difficulty date: December 15, 2011
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 67,147 hours, 12,242 cycles
- Engine: Pwa PW4077
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 8110503
- Part serial: 124
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE WOULD NOT START. STATUS MESSAGE 'START VLV R' DISPLAYED. NO N2 RISE OR DUCT PRESSURE DROP. REPLACED STARTER, OPS NORMAL.
